# SDR TWRA96165

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Out Of Adjust
- Location: Auto Spoiler
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AUTO SPOILER WOULD NOT ARM (JAMMED) ON LANDING, AUTO SPOILER LIGHT CAME ON IN PEDESTAL.  FOUND ARMING PAWL ON TIP OF HANDLE STOP.  ADJUSTED PAWL.  PERFORMED OPS CHECK PER MM 27-61-00.  OPS CHECK NORMAL ON SEVERAL ATTEMPTS. AIRCRAFT CONTINUED IN SERVICE.  (M)
